# SDR YENA2021021200099

- Difficulty date: February 8, 2021
- Submitted: February 12, 2021
- Operation: Air carrier
- Aircraft: N570JB
- Make and model: Airbus A320-232
- Aircraft serial: 02099
- Aircraft time: 66,939 hours, 23,907 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT # 563, ORD-FLL. REPORTED AN ODOR EVENT ON DESCENT. “F/A REPORTED FUME ODOR ON FINAL FOR APPROX. 1 MINUTE”. THE CREW GENERATED A CABIN ODOR REPORT, AND DESCRIBED THE ODOR TYPE AS NAIL POLISH. A REVIEW OF TRAX SHOWS NO 30 DAY HISTORY ;  COMPLIED WITH INFORMATION NOTICE 2017-T015F A . AIRCRAFT IS OK FOR SERVICE
